MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. GIBECK HUMID-VENT FILTER LIGHT S; CONDENSER, HEAT AND MOISTURE (

TELEFLEX MEDICAL SDN. BHD. GIBECK HUMID-VENT FILTER LIGHT S; CONDENSER, HEAT AND MOISTURE (
Model Number IPN043834
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "a therapist placed a new humid vent filter on a patient, heard rattling, removed and shook it with large amount of white particles flying everywhere".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(4).The actual device was not returned; however, the customer provided a photo for evaluation.A visual exam was performed on the photo and it was observed there were white particles on the patient as mentioned in the complaint description.The actual device was not in the photo.It could not be determined where the white particles came from.The manufacturing site reports that a 100% visual inspection and leak testing is conducted after the assembly process; therefore, any defects would be detected prior to release from the manufacturing facility.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description

Brand Name
GIBECK HUMID-VENT FILTER LIGHT S
Common Device Name
CONDENSER, HEAT AND MOISTURE (
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key13151122
Report Number8040412-2022-00001
Device Sequence Number20170543
Product Code BYD
UDI-Device Identifier04026704388745
UDI-Public04026704388745
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K881657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN043834
Device Catalogue Number19932
Device Lot NumberKMZ21B0684
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2021
Supplement Date Received by Manufacturer01/27/2022
Initial Report FDA Received Date01/04/2022
Supplement Report FDA Received Date01/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown